# SDR 0301369156

- Difficulty date: July 21, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- Aircraft time: 85,285 hours, 93,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FUSELAGE NOSE SKIN AT BS 69.5 LBL 18 TO LBL 19.  REPAIRED PER EA 91-195861.
